PDA

View Full Version : I hate the breathing issues...



justdave
02-01-2009, 07:47 PM
I can handle the sore joints, being cold, fevers, aches, beign tired and the sunlight sensitivity.

But the breathing is such a show stopper.

All weekend I knew I was in for it. felt out of sorts, off, tired. Today I was tired all day and then around 3pm it hit and and started having a hard time catching my breathe. I have tried my nebulizer, taking a nap, a shower, siting, standing, leaning LOL

BAH..

I have recently went down on my prednsone from 20 to 15. Doc told me if something happens, go back up. I had been holding off, thinking it was just from going down.

Looks like I might have too. My skin is white, im cold and feel odd. On the bright side my breathing has settled down and is regular again or close. I might just need a good night sleep, now that it has settled down a bit I can get it, hopefully.

I see the doc in the middle of Feb, it will be a bummer walking into that office at 20 mg of Pred still.

I wish this disease was consistant....it's like playing poker, one day you get aces and the next the mud hand. It's hard to tell what you need to do.

cheryl_v
02-01-2009, 09:10 PM
I think you should call the doc office in the morning. Breathing problems are things not to play with. Please call, at least to see what they say.

Maybe tomorrow you'll be delt a good poker hand :lol: , good luck.

justdave
02-02-2009, 09:47 AM
I woke this morning feeling okay but within an hour of gettting up it returned.

Called Doc, he said we needed to reset the dose, back up to 40mg for the next three days. This resolved the problem, but reset all the progress I was making comming off the Pred.

Now I have to make the crawl down from 40, is this the life we have to deal with, a life of roller coaster steriod treatment, depending on the flair.

I am breathing well now but my body is whiped, just tired from the ordeal, Pred didn't fix that. basicly my ribs are sore from all that strained breathing.

Going to take a nap....I am on 40 for three days, then 30 for another three, then 20 and hold. I have been on 20 for months and was doing fine most days, 15 seems to be too low for me at this moment in time.

I wonder how many months can you be on steriods? this isn't something you can take for years is it?

I take vitamins each morning to combat bone loss from them, everntually that will fail to protect you.

mountaindreamer
02-02-2009, 11:27 AM
hi justdave,

I have been off line for about a week now, because of breathing/heart rate issues.

I was in my PCP's office, and my heart rate went crazy and I was rushed to the hospital. I could not breath, got clamy, etc. This has happened before, but never to this level.

They called in a cardiologist, they got my rate down and scheduled tests for the next day. the next morning, my heart rate went up again, and it took 3 hours to get back down.

Anyway, the long and short of it, is that my heart is fine, nice and strong. They don't know what caused this, and wrote it off to luppus.

I was put on Rythmol - a med to regulate heart rate, and was taken off Plaquenil until I see my rheumy this week.

I don't know if this sounds what you go through, but if your breathing issues included rapid heart rate, you might want to pursue the use of rythmol. I got a monitor to check the rate, and am successfully controling this issue.

good luck, and let me know if i can provide any other info.

phyllis

cheryl_v
02-02-2009, 11:28 AM
Sorry you had to start back at the 40 again. So glad you called the doc and happy to hear your breathing better. Rest up, maybe it will work next time for you. In my prayers you'll be :D .

sick n tired
02-02-2009, 10:44 PM
Hey Dave,

Is there any coughing? I am having some major breathing problems but when I start coughing I feel like I am going to faint because after the coughing jag I can't breathe even worse than before...

have you called your Rheumy? This is too scary not to have a doc check it out. As it is for me mine called me in when he heard about the problems and I am going tomorrow....I hope you are going in, too.

Be safe...I know how scary it is not to be able to catch your breath even when you are trying to relax so I will keep you in my prayers.

Angel Oliver
02-03-2009, 08:14 AM
Hi,

I'd contact your doctor and get it sorted . Ive suffered over a year of severe Asthma and i know how scary it can be. They've recently got my meds combination right and i am feeling a bit better and have a nebuliser at home. Dont suffer.....breathing difficulties need looking at by your doctor soon. Let me know how you get on. I hope you feel better soon.

Thi king of you
Love
Angel.xxx